# SDR C77A20160807001

- Difficulty date: August 7, 2016
- Submitted: August 7, 2016
- Operation: Air carrier
- Aircraft: N629CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000236
- Aircraft time: 22,650 hours, 12,996 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003264001
- Condition: Corroded
- Location: Frames 12-21
- Part time: 11,900 hours, 6,767 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT SEAT TRACK FRAMES 12 TO 21.  REMOVED AND REPLACED THE SEAT TRACK IAW SRM 51-41-01 & 51-43-01.
